Hi Lance! Ok so, here's what's happening to you - you're experiencing very uncomfortable but NOT DANGEROUS physical symptoms and responses to anxiety and panic. What it sounds like to me is that you're having more of a panic attack response than just my good ol' "friend" anxiety (I have both anxiety and panic, and yes, you CAN have both). Difference being, panic manifests itself in a much more intense physical manner - the "heart attack" feeling, the shaking, sweating, tingling, disorientation, mind racing, feeling like you're going crazy or that you're dying - all that fun stuff!
Your heart is healthy! You've had all the tests, spent time in the hospital, and your Doctor says you're healthy and you've got youth on your side. What you have to try and do - and I know it's so frickin' hard - is to accept that this is what's happening, but that it's NOT life threatening but merely your body's reaction to your brain believing that it's in a dangerous situation. If you feel like it, google flight or fight. It may help you to understand what's going on. Oh and, for now, lay off the alcohol. It can worsen anxiety.
All of your symptoms are quite familiar to me - the tingling in the back of the head and the ears (I sometimes feel like the blood is creeping up the back of my head into my brain when I panic), the heart pounding, the chest ache, the nausea, the list goes on. I can relate and I know how crappy and scary it is.
Have you discussed any medication with your Doctor? Did he/she recommend a Psychiatrist? I take Zoloft and although I loathe the idea of being on meds, it really does help curb a lot of the panicky symptoms. If it's really bad and interfering with you functioning, the best drug for panic attacks in short term use is Valium (Diazepam in the generic). It can become addictive (something else I'm dealing with), yet still, my attitude is, I can keep suffering or I can take a Valium and feel a lot better in 10 minutes - so I take the Valium. Coming off of it is the hard part, but you're not there yet so don't even worry about that (and even if you DID take it, you would take it as needed - I'm in a whole other category, lol).
But maybe, and I hope for your sake this is the truth, this is just something that's happening to you now and you will get better and this won't be an ongoing thing! Please let me know how you are! Hang in there! And please, any questions you have, just ask! Hugs!